Electron. J. Diff. Equ., Vol. 2016 (2016), No. 94, pp. 1-14.

Weak asymptotic solution for a non-strictly hyperbolic system of conservation laws-II

Manas Ranjan Sahoo, Harendra Singh

In this article we introduce a concept of entropy weak asymptotic solution for a system of conservation laws and construct the same for a prolonged system of conservation laws which is highly non-strictly hyperbolic. This is first done for Riemann type initial data by introducing $\delta,\delta',\delta''$ waves along a discontinuity curve and then for general initial data by piecing together the Riemann solutions.

Submitted March 14, 2016. Published April 7, 2016.
Math Subject Classifications: 35A20, 35L50, 35R05.
Key Words: System of PDEs; initial condition; weak asymptotic solution.

Show me the PDF file (235 KB), TEX file for this article.

Manas Ranjan Sahoo
School of Mathematical Sciences
National Institute of Scince Education and Research
Jatni, Khurda-752050, India
email: manas@niser.ac.in
Harendra Singh
Department of Mathematical Sciences, IIT (BHU)
Varanasi 221005, India
email: harendrasingh.rs.apm12@iitbhu.ac.in

Return to the EJDE web page